Open Saito Theory for A and D Singularities

Basalaev, A and Buryak, A (2021) Open Saito Theory for A and D Singularities. International Mathematics Research Notices, 2021 (7). pp. 5460-5491. ISSN 1073-7928



  • Basalaev, A
  • Buryak, A
Copyright, Publisher and Additional Information: © The Author(s) 2020. Published by Oxford University Press. All rights reserved. This is an author produced version of an article published in International Mathematics Research Notices. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 25 November 2019
  • Published (online): 14 January 2020
  • Published: April 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Dec 2019 11:53
Last Modified: 17 Jun 2021 09:46
Status: Published
Publisher: Oxford University Press
Identification Number:

Share / Export